# SDR AALA202409069384

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 93,073 hours, 11,546 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Wrong Part
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR DIFFICULT TO OPEN/CLOSE. MAINTENANCE FOUND LAV DOOR LOCK KNOB TO BE WRONG ONE. INSTALLED CORRECT KNOBT HAT CLEARS DOOR FRAME.
